# SDR DALA2024041704506

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 93,052 hours, 16,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS.   R & R L1 DOOR SLIDE ARMED INDICATOR LIGHT ASSY PER B767-400 AMM 52 -73. OPERATES NML. OK FOR SVC.
